Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 54, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 11, 2015, 7:59 PM CDT for Morgan County, Scott County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2015, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 12, 2015, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 110 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:00 PM CDT | HEAVY RAIN 1.25 | 2 E Jacksonville, IL | MEASURED 1.25 INCHES OF RAIN THE PAST 30 MINUTES...SWOP REPORT. |
| Jul 11, 8:07 PM CDT | FLASH FLOOD | 1 W Jacksonville, IL | WIDESPREAD STREET FLOODING THROUGHOUT JACKSONVILLE. |
| Jul 12, 2:00 AM CDT | FLOOD | Murrayville, IL | NUMEROUS ROADS CLOSED DUE TO FLOODING THROUGHOUT MORGAN COUNTY. ROAD WASHED OUT IN MURRAYVILLE. |
| Jul 12, 2:00 AM CDT | FLOOD | Winchester, IL | FLOODING CAUSING NUMEROUS ROAD CLOSURES ACROSS SCOTT COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1094 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
887
WGUS53 KILX 120059
FFWILX
ILC137-171-120700-
/O.NEW.KILX.FF.W.0054.150712T0059Z-150712T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 200 AM CDT SUNDAY
* AT 758 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSONVILLE...WINCHESTER...MEREDOSIA...BLUFFS...MURRAYVILLE...
CHAPIN...WOODSON...MANCHESTER...ALSEY...JACKSONVILLE MUNICIPAL
AIRPORT...LITERBERRY...SOUTH JACKSONVILLE...CONCORD...GLASGOW...
NAPLES...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3981 9059 3983 9057 3987 9059 3987 9018
3952 9002 3952 9058 3956 9057 3964 9061
3969 9065
$$
BARNES1 follow-up statement
970
WGUS73 KILX 120401
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT SAT JUL 11 2015
ILC137-171-120700-
/O.CON.KILX.FF.W.0054.000000T0000Z-150712T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-SCOTT-
1101 PM CDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
FOR MORGAN AND SCOTT COUNTIES...
AT 1058 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
STEADY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY
OCCURRING ACROSS ROADS IN LOW SPOTS OR NEAR CREEKS. LIGHT RAIN WILL
CONTINUE OVER THE NEXT COUPLE HOURS. ADDITIONAL RAINFALL
THROUGH 1 AM SHOULD REMAIN LESS THAN A HALF INCH.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSONVILLE...WINCHESTER...MEREDOSIA...BLUFFS...MURRAYVILLE...
CHAPIN...WOODSON...MANCHESTER...ALSEY...JACKSONVILLE MUNICIPAL
AIRPORT...LITERBERRY...SOUTH JACKSONVILLE...CONCORD...GLASGOW...
NAPLES...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3981 9059 3983 9057 3987 9059 3987 9018
3952 9002 3952 9058 3956 9057 3964 9061
3969 9065
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:19 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 11, 6:19 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 619 PM CDT SAT JUL 11 2015 .SHORT TERM...(TONIGHT) ISSUED AT 325 PM CDT SAT JUL 11 2015 CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY 02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT JUL 11 2015 SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSST THE GREAT LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK. ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES WILL RANGE FROM 100-105. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 610 PM CDT SAT JUL 11 2015 SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP JUST NORTH OF A WARM FRONT OVER FAR SOUTHWEST ILLINOIS AND TRACK SOUTHEAST. ADDITIONAL STORMS WERE NOTED JUST NORTH OF KBMI AND KPIA AND WERE DRIFTING EAST AND SOUTHEAST. THE MAIN FORECAST CONCERN WILL BE COVERAGE OF TSRA ACROSS THE TAF SITES TONIGHT AND THEIR AFFECT TO CIGS AND VSBYS. WITH THE WARM FRONT EXPECTED TO REMAIN GENERALLY SOUTH OF THE KBMI AND KPIA OVERNIGHT...AM LEANING TOWARDS MORE OF AN MVFR CIG FOR KBMI WITH LOW VFR (SCT-BKN CIGS) FOR OUR SOUTHERN TAF LOCATIONS. THE WARM FRONT IS EXPECTED TO DRIFT SLOWLY NORTH OF THE TAF SITES BY 13-15Z SUNDAY AS A RESULT...THE BETTER THREAT FOR CONVECTION SHOULD BE TO OUR NORTH SO OTHER THAN VCTS WILL NOT ADD ANY ADDL TEMPO GROUPS. WITH THE FRONT TO OUR NORTH... WILL BRING MAINLY VFR CIGS TO THE TAF SITES FOR LATE TOMORROW MORNING INTO THE AFTERNOON HOURS. SURFACE WINDS WILL BE SOUTHEAST AT 4 TO 9 KTS EARLY TONIGHT WITH WINDS VARIABLE IN DIRECTION AND SPEED IN AND NEAR ANY THUNDERSTORMS. WITH THE FRONT SHIFTING TO OUR NORTH TOMORROW MORNING...WINDS SHOULD VEER MORE INTO A SOUTHERLY DIRECTION AT 10 TO 15 KTS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031- 036>038-040>043-047-048. && SHORT TERM...SMITH LONG TERM...SMITH AVIATION...SMITH
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 409 PM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>043-047-048-121100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 409 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY... INCREASING THE FLASH FLOOD THREAT. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED. ILZ044>046-049>057-061>063-066>068-071>073-121100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 409 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT... REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE APPRECIATED. SMITH
In the hours before
Local storm report, Jul 11, 4:20 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M1.78 INCH KNOX IL AWOS
0119 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M2.00 INCH KNOX IL TRAINED SPOTTER
RAIN FELL IN 2 HOURS
0125 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/11/2015 M1.22 INCH KNOX IL CO-OP OBSERVER
0150 PM TSTM WND DMG 4 ESE HAVANA 40.28N 89.99W
07/11/2015 MASON IL EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.
0156 PM TSTM WND GST 3 W POPLAR CITY 40.25N 90.01W
07/11/2015 M63.00 MPH MASON IL TRAINED SPOTTER
0315 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 E2.10 INCH MORGAN IL MESONET
ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
MINUTES...SWOP REPORT
&&
EJLSpecial weather statement, Jul 11, 5:25 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT SAT JUL 11 2015
ILZ047-112300-
CASS-
525 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CASS COUNTY UNTIL 600 PM
CDT...
AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VIRGINIA...OR 11 MILES EAST OF BEARDSTOWN...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...ASHLAND...CHANDLERVILLE AND PHILADELPHIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4005 9030 4006 9000 3987 9000 3987 9026
3988 9032
TIME...MOT...LOC 2225Z 273DEG 22KT 3996 9022
GEELHARTLocal storm report, Jul 11, 5:41 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN GILSON 40.87N 90.20W
07/11/2015 M2.60 INCH KNOX IL MESONET
MEASURED 2.60 INCHES OF RAIN SINCE 0800 THIS
MORNING...SWOP REPORT.
&&
EJLSpecial weather statement, Jul 11, 6:15 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SAT JUL 11 2015
ILZ040-120000-
SCHUYLER-
615 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCHUYLER COUNTY UNTIL 700
PM CDT...
AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BROOKLYN...OR 9 MILES WEST OF RUSHVILLE...MOVING
SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...RUSHVILLE...FREDERICK AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4023 9076 4012 9038 4008 9039 4006 9043
4002 9043 3998 9052 3998 9059 4002 9062
4003 9061 4002 9063 4005 9068 4008 9067
4008 9070 4010 9070 4010 9086
TIME...MOT...LOC 2314Z 301DEG 23KT 4011 9075
GEELHARTLocal storm report, Jul 11, 6:40 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN YATES CITY 40.78N 90.01W
07/11/2015 M2.90 INCH KNOX IL CO-OP OBSERVER
MEASURED 2.90 INCHES OF RAIN SINCE 1000 AM THIS MORNING.
&&
EJLLocal storm report, Jul 11, 7:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/11/2015 M2.12 INCH PEORIA IL ASOS
24-HOUR RAINFALL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 31 min |
| Jul 11, 7:55 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon, Mason, Menard | 6 hr |
| Jul 11, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 66 min |
| Jul 11, 11:56 PM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie | 3 hr |
| Jul 12, 1:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Jul 12, 1:23 AM CDT | River Flood Warning | ILX | Mason, Menard | 58 hr |
| Jul 12, 2:00 AM CDT | Areal Flood Warning | ILX | Morgan, Scott | 9 hr |
| Jul 12, 10:01 AM CDT | River Flood Warning | ILX | Fulton | 33 hr |
| Jul 12, 3:14 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more | 29 hr |
| Jul 12, 3:27 PM CDT | Flash Flood Watch | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more | 31 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.